# SDR 1KSA2016052300001

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N280CB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258733
- Aircraft time: 2,755 hours, 2,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BAS24404502
- Condition: Loose
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE, DURING A STEP CLIMB FROM FL390 TO FL410, THE PIC NOTICED THAT THE CABIN RATE INCREASED DRAMATICALLY.  AT THAT POINT, HE LEVELED OFF, THE CREW PUT THEIR OXYGEN MASKS ON AND DEPLOYED THE PASSENGER OXYGEN MASKS, DECLARED AN EMERGENCY AND ENTERED INTO A RAPID DESCENT.  DURING THE DESCENT, THE PIC LOOKED BACK TO CHECK ON PASSENGERS AND SAW ONE HAD PASSED OUT AND THE OTHER PASSENGERS WERE HELPING HER.  THEY DIVERTED, LANDED SAFELY, AND WERE MET BY CFR, POLICE, AND EMT’S. THE EMT’S TREATED THE 1 PASSENGER AND CLEARED HER AS BEING OK AND RELEASED HER. THE DOM CONTACTED MAINTENANCE TO CHECK OUT THE PRESURIZATION SYSTEM. THE DUCT CLAMP ON THE WATER SEPARATOR DUCT GOING TO THE ACM HAD COME LOOSE. THE PART WAS INSPECTED WITH NO DEFECTS NOTED AND REINSTALLED.  THE PRESSURIZATION SYSTEM WAS OPS CHECKED IAW THE MM. THE SYSTEM OPS CHECKED GOOD AND THE ACFT WAS RETURNED TO SERVICE. ACFT RETURNED TO HOME BASE WITH NO INCIDENT.  A NEW CLAMP AND DUCT ASSEMBLY WAS INSTALLED WITH AN OPS CHECK CONDUCTED IAW THE MM. OPS CHECK GOOD AND ACFT WAS RETURNED TO SERVICE.
